# SDR ASAA2022101240275

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 25,765 hours, 8,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APP PHASE OF FLIGHT, FMC DISAGREE - VERTICAL DISPLAYED ON FMC SCRATCH PAD. GROUNDED - YES. NO LOGGED FAULTS - BOTH FMC'S OP OK.
